# SDR DXTA2009122803916

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Cessna 750
- Aircraft serial: 7500285
- Aircraft time: 1,237 hours, 776 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Steering Unit
- Part number: 714879
- Part serial: 0239CSW
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, DURING LANDING GEAR RETRACTION, THE NLG REMAINED DOWN WITH 3 GREEN LIGHTS AND RED LIGHTS ILLUMINATED MLG RETRACTED NORMALLY WITH NORMAL HYD PRESSURE. PUT GEAR HANDLE BACK DOWN AND ALL LANDING GEAR EXTENDED NORMALLY WITH 3 GREEN - NO RED INDICATION AND NORMAL HYD PRESSURE. RETURNED TO AIRPORT USING NORMAL PROCEDURES WITH AN UNEVENTFUL LANDING.  TROUBLESHOT AND FOUND NOSE WHEEL STEERING UNIT NOT CENTERING ON IT'S OWN.  REMOVED AND REPLACED NWS UNIT WITH EXCHANGE UNIT IAW MM 32-50-00. RIGGED SYS ALL OPS/TRAVEL CHECKS GOOD. GEAR SWING CHECKS GOOD.
